# SDR SWIA2018080244945

- Difficulty date: August 2, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 27,212 hours, 29,157 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE UPON TAKE OFF. DIVERTED. (FLT 5775) FO: 08/02/2018 CLOSED T/S NLG DISAGREE, NO DEFECTS NOTED AT THIS TIME. PERFORMED SEVERAL GEAR EXTENSIONS/RETRACTIONS WITH NO DEFECTS NOTED IAW AMM.
